# SDR ASAA2018092826308

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 33,222 hours, 9,867 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER MASTER CAUTION RECALL THE LT PACK LIGHT ILLUMINATED. THE LIGHT CLEARS WITH A RESET. GROUNDED - YES. RELEASED PER MEL 21-32B LT PACK PRIMARY TEMP CONTROL INOP FIM 21-62 TASK 830. LEFT PACK/ ZONE TEMP CONTROLLER HAS FAULT "THIS PACK, TCV" PERFORMED PZTC BITE AND RESET PROCEDURE. VERIFY SHOWS NO FAULTS, CLEARED FAULTS.
